Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1989, Volume 34, Issue 3, Pages 576–580 (Mi tvp1307)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On a Condition of the Invariance of Stationary Probabilities of States for Networks of Sequential Queuing Systems

V. A. Ivnitzkii
Full-text PDF (338 kB) Citations (3)
Received: 01.06.1986
English version:
Theory of Probability and its Applications, 1989, Volume 34, Issue 3, Pages 519–523
DOI: https://doi.org/10.1137/1134061
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: V. A. Ivnitzkii, “On a Condition of the Invariance of Stationary Probabilities of States for Networks of Sequential Queuing Systems”, Teor. Veroyatnost. i Primenen., 34:3 (1989), 576–580; Theory Probab. Appl., 34:3 (1989), 519–523
Citation in format AMSBIB
\Bibitem{Ivn89}
\by V.~A.~Ivnitzkii
\paper On a Condition of the Invariance of Stationary Probabilities of States for Networks of Sequential Queuing Systems
\jour Teor. Veroyatnost. i Primenen.
\yr 1989
\vol 34
\issue 3
\pages 576--580
\mathnet{http://mi.mathnet.ru/tvp1307}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1022643}
\zmath{https://zbmath.org/?q=an:0691.60081}
\transl
\jour Theory Probab. Appl.
\yr 1989
\vol 34
\issue 3
\pages 519--523
\crossref{https://doi.org/10.1137/1134061}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1989DT44400014}
Linking options:
  • https://www.mathnet.ru/eng/tvp1307
  • https://www.mathnet.ru/eng/tvp/v34/i3/p576
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:204
    Full-text PDF :100
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024